# SDR CA990907030

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Condition: Corroded
- Location: Adf System
- Component: Narco, NA841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE INTERNAL CORROSION FOUND.
